# SDR DALA2023040402599

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN FWD UPPER SECTION AT L1 PASSENGER DOOR. SUMMARY OF NRC 00051: PAN ON FWD UPPER SECTION AT L1 PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R, REPAIR 3, PAR. 4, FIGURE 201. (LP #2698099)
